The Dirichlet principle for the Beltrami equation in a semi-space
Doklady Akademii Nauk, Tome 134 (1960) no. 4, pp. 761-764
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_4_a4,
author = {P. I. Lizorkin},
title = {The {Dirichlet} principle for the {Beltrami} equation in a semi-space},
journal = {Doklady Akademii Nauk},
pages = {761--764},
year = {1960},
volume = {134},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_4_a4/}
}
P. I. Lizorkin. The Dirichlet principle for the Beltrami equation in a semi-space. Doklady Akademii Nauk, Tome 134 (1960) no. 4, pp. 761-764. http://geodesic.mathdoc.fr/item/DAN_1960_134_4_a4/